MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - ABUTMENT SCREW

INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - ABUTMENT SCREW
Model Number 1820
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Fractured abutment screw.It was the patient's left leg and the abutment screw broke when he tightened it himself.He said he did use a torque limiting driver but he did this a few times since over the past year.This is not normal practice at (b)(6).The root cause seems most likely to be the retightening.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
OPRA IMPLANT SYSTEM - ABUTMENT SCREW
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
MDR Report Key10114121
Report Number3011386779-2020-00031
Device Sequence Number1848548
Product Code PJY
UDI-Device Identifier07340152100726
UDI-Public07340152100726
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/04/2020
Report Date (Section F) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number1820
Device Catalogue Number1820
Device Lot Number7600
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age30 MO
Event Location Home
Date Report to Manufacturer05/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;